# SDR USAA001427

- Difficulty date: July 29, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 46,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON CORRODED 1 INCH BY 2 INCH AREA, FRAME 218 AND LONGERON 17 LT.  CORROSION LEVEL 1, TASK NR C46-5330.  INSTALLED DOUBLER OF FABRICATED REPAIR ANGLE PER EA 55835.  (M)
